MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Skin stuff and Aranesp (Procrit-like)

Home forums Patient Message Board Skin stuff and Aranesp (Procrit-like)

This topic contains 4 replies, has 1 voice, and was last updated by  czaring 13 years, 11 months ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #3095

    czaring
    Member

    My mom is about to receive only her 4th injection of Aranesp … from what I understand it is a different formula – but otherwise like a super strong Procrit. Her face has broken out with tiny “pimples” for lack of a better word. She’s suspecting everything from make-up to medication and everything in between. But the only thing she has changed recently is the medication. Anybody else have skin issues related to the red blood cell boosters?

    #3096

    I don’t know if Aranesp has anything to do with the little red zits. I had thenm too without that med. The dermitologist said that they were an infection. He gave me an antibiotic and some antibiotic cream and they went away in about a month. I wish I could remember the name of the pill, the cream is mupirocin 2% oint 22GM.

    #3097

    czaring
    Member

    Thanks – I’m pretty sure that it is a mild infection. Far as I know – her WBC is fine – so don’t know if it can be part of her syndrome or not. I’m sure she’ll point it out to the nurse on her upcoming appt on Thursday. We’ll see what they think.

    #3098

    Andrea
    Member

    Hi:
    My mom who is on Vidaza, Procrit, Neupogen broke out in pimples along her abdomen. Not sure what the doc said about it, but I am pretty sure it was more of an allergy than an infection.
    I’ll ask what the doc said and let you know.

    #3099

    czaring
    Member

    Thanks Andrea. We’re both allergy prone – my mom & I. Both have had pretty severe reactions to meds at other times in our lives. That’s a thought … although she said these were like teeny tiny pustules …. red with a little milky fluid in the center …. small … but now all over her face. My experience with our allergic reactions is that the bumps have clear fluid – like a blister – and often itchy or stingy. These don’t hurt, she says. I’m still interested to learn what you learn … or any other skin issues that have arisen for folks … either because of this disorder or the treatment of it … who knows which is what.

    Thanks for the response. It’s a minor issue, I know. I was just curious.

Viewing 5 posts - 1 through 5 (of 5 total)

Register for an account, or login to post to our message boards. Click here.

You must be logged in to reply to this topic.

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert